My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Can certain medications cause your hair to break?

 

Answers From Experts & Organizations (1)

Dermatology
American Academy of Dermatology
91 Answers
824 Helpful Votes
19 Followers
A.
The short answer is no. Most medications, if they are contributing to hair loss, will cause a shedding process. Breakage is more commonly due to excessive and repeated chemical or physical trauma to the hair.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

7 of 15 found this helpful